MathSciNet Relay Station
MathSciNet bibliographic data
MR1283567 (95h:57030) 57R20 (14C40 14F99 18E30)
Yokura, Shoji On Cappell-Shaneson's homology $L$-classes of singular algebraic varieties. Trans. Amer. Math. Soc. 347 (1995), no. 3, 1005–1012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement